| Model Number |
VTICMO12.6 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/17/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
The reporter indicated that a 12.6mm vticmo12.6 implantable collamer lens of a -15.0/2.0/85 (sphere/cylinder/axis) was implanted into the patient's left eye (os) on (b)(6) 2022.On (b)(6) 2022, the lens was replaced with a same size lens due to a lens tear/break during injection/delivery into the eye.There was patient contact, but no patient injury.The problem was resolved.
Additional Manufacturer Narrative
Patient ethnicity,weight, race: unk.Work order search: no similar complaints within associated lots were found.Claim# (b)(4).